just strtd a cyc of hdrl 2 weeks ago,and it seems to me that my ball may b shrinkin a bit and i also noticed that my ejaculations are not as big as norma anyone know anything about this......................help
One of the side effects of PHs is testicular shrinkage. I hope you are taking cycle support as shrinkage is a well known effect so it doesn't sound like you have researched PHs fully.
A good PCT will bring back the testes to their normal size once the cycle is finished. A bad, or no, PCT and you will having problems for the next 6 months.
i am taking cyc assist with it spaced 4 hours aftr......and hve inhibit-e already for pct...?
Hdrol is pretty mild and normally doesn't kick-in until week 3. How much are you taking each day?
As for PCT I would add something like PCT Assist to the Inhibit-E. You could then do 4 weeks PCT with PCT Assist at 6/6/6/6 (i.e. 6 caps each day for 4 weeks) and Inhibit-E at 2/2/1/1.
If you shutdown that quickly, may want to try nolva 20/20/10/10.
Im no fan of the OTC way out.
ya i experienced shutdown at week 4 and was running it at 75mg so SERM IMO would best...
My balls shrank on 1-AD & 4-AD
curnlty tkng 75 a day it seems to b getng btr at first there wasnt hardly anything there when "it" hppnd but slowly its gtn bk to normal almost
serm imo ????
jimmyv2010 r u hppy ur blls shrank................lol
either lower your dosage or consider pulsing and you could also add to your cycle assist some sustain alpha from pp
Health benefits aside resveratrol is pretty much useless as an AI/SERM or test booster,if you have something convincing to prove me wrong(besides people having placebo effects)let me know.